# SDR NOCA06107

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Computer
- Condition: Inoperative
- Location: Tcas
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TCAS INOP EICAS ON TAKEOFF ROLL.  ABORTED BELOW 60 KNOTS.  OPENED CI 34-01 FOR TCAS INOP PER MEL 34-61-2 AND ACCOMPLISHED A HIGH ENERGY STOP PER MM 5-51-14.  SDR STILL OPEN  PREFORMED FIM 34-45-00 FOUND RA DISP AT FAULT REPLACED TCAS COMPUTER IAW 34-45-01 OPS CHECK OK
